# SDR AALA202001149018

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 15,179 hours, 5,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740031
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 ENTRY DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW. SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001-A.
